Uniformly Loaded Sectorial Plates

by John W. Weber,

Serial Information: Journal of the Structural Division, 1977, Vol. 103, Issue 1, Pg. 274-279

Document Type: Journal Paper


In a recent paper the writer examined the solution of the deflection equation for a uniformly loaded sectorial plate with all edges clamped. The intent of this paper is to present additional information to enable the structural engineer to analyze uniformly loaded sectorial plates with clamped radii and circumferential edges that are simply supported, clamped, or free. The solution, basically a numerical procedure best effected by a digital computer, is reduced to two steps: 1) The determination of the eigenvalues for a sector of a particular angle; and 2) the solution of a set of simultaneous equations to determine the unknown constants appearing in the shear, moment, and deflection equations.

Subject Headings: Displacement (mechanics) | Load factors | Plates | Structural analysis | Numerical methods | Computing in civil engineering | Eigenvalues | Moment (mechanics)

Services: Buy this book/Buy this article


Return to search